# SDR USAA2011112100011

- Difficulty date: November 15, 2011
- Submitted: November 21, 2011
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A321-211
- Aircraft serial: 1412
- Aircraft time: 37,718 hours, 13,533 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: D53471124200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - LEVEL 2 EXFOLIATION CORROSION ON LEFT SHEAR TIE BETWEEN FR69 TO FR70, Y1160, -Z500.  REPLACED LEFT SHEAR TIE BETWEEN FR69 TO FR70, Y1160, -Z500 IAW A320 SRM 51-72-11 & TYPICAL REPAIR 320-2528-10-0011.
